It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I would like some feed back from anyone whose child has experienced anxiety like symptoms on Strattera.

By way of background, I have a 12 year old daughter, 77lbs. She was on Concerta, but was experiencing horrible tics where she would pick at her self. Once she was taken off the Concerta, the tics went away. She then started on Strattera 25mgs on August 1st, 2003. On august 13th, 2003 we added an 18mg dose around 5:30 p.m. The past week she has been complaining of pains in her chest and arm, rapid heart rate, trouble breathing (although she does not appear to be in any breathing distress), fears at night, trouble sleeping, and general anxiety like issues at night (although not a full blown panic attack). Also moody on and off, mostly late afternoon to night. Has anyone experienced side effects like this while on Strattera? If so, how did you handle it? Did you take your child off the medication, or should I wait a little longer and see if it goes away? She is still easily distracted, and can be hyper in some situations.


[This message has been edited by kappy (edited 09-09-2003).]

[This message has been edited by kappy (edited 09-09-2003).]





All times are GMT -7. The time now is 02:26 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!